# SDR 07FDEA02136

- Difficulty date: June 15, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 71,397 hours, 29,250 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: AUB7063501
- Condition: Worn
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PYLON, NR 3 DEEP WEAR ON UPPER SURFACE OF HORIZONTAL WEB AT STA YN 200.  REPAIRED IAW SRM 54-20-00 FIG 5.
